# SDR EPUA20140131001

- Difficulty date: January 29, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N73067
- Make and model: Cessna 207A
- Aircraft serial: 20700558
- Aircraft time: 21,760 hours
- Engine: Cont IO520*
- Engine time: 882 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 658088
- Condition: Dirty
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENGINE ROUGH, BACKFIRES AT LOW POWER SETTINGS.  CLEANED NR 1 INTAKE LIFTER & REINSTALLED.  OPERATIONS CHECKED GOOD.
